# SDR AALA201611079014

- Difficulty date: November 6, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 52,857 hours, 19,916 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4442
- Condition: Faulty
- Location: Zone 200
- Part time: 48,372 hours, 21,308 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BLOWER VENT FAULT STARTED WITH LOUD NOISE, ELECTRICAL BURNING SMELL, THEN THE FAULT. MAINTENANCE INSTALLED NEW BLOWER FAN PER AMM 21-26-51.
